# SDR AALA2019081319007

- Difficulty date: July 30, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 41,034 hours, 6,079 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 4H EMERGENCY LIGHT HARNESS DAMAGED.  REPLACED WIRE HARNESS PER CMM 25-02-38.
